# SDR 2005UALA00636

- Difficulty date: July 5, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 49,641 hours, 6,038 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7956323
- Condition: Loose
- Location: Rows 55 - 59
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOPERATIVE, SEAT ROWS 55-59 RT.  RESECURED LOOSE CABLE.
